# SDR CA030808003

- Difficulty date: July 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 6,915 hours
- Engine: Garrtt TPE331625
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Breaker
- Part number: PDLM60
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE LANDING GEAR FAILED TO RETRACT ON TAKE-OFF. THE 60 AMP HYD DRIVE MOTOR CIRCUIT BREAKER WAS FOUND TRIPPED. THE GEAR WAS LOWERED USING THE EMERGENCY SYSTEM AND THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. THE MOTOR WAS BENCH CHECKED AND FOUND TO BE GOOD. THE CIRCUIT BREAKER FOR THE MOTOR WAS REPLACED AND THE SYSTEM TESTED ALL OK.
